# SDR FDKA200603052

- Difficulty date: March 31, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,997 hours, 12,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER FAIL MESSAGE.  MAINTENANCE RESET THE SYSTEM OPS GOOD.
